# SDR SIMA200924502

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 23,645 hours, 23,635 cycles
- System (JASC): 2310 · HF Communications System
- Part: Audio Panel
- Part number: 7511001939
- Part serial: 0105999
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 18,574 hours, 16,841 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4003 THE CREW REPORTED EXCESSIVE STATIC OVER THE SPEAKERS WITH THE GPU AND WITH THE BATTERY ALONE.  THE CREW STARTED THE APU AND NOTICED SMOKE COMING FROM THE FIRST OFFICERS PANEL.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DIGITAL AUTO PANEL AND THE AUDIO CONTROL PANEL IAW EMB-145 ACFT MM 23-51-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
